# SDR SWAA085819

- Difficulty date: October 27, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- Aircraft time: 66,977 hours, 60,461 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 6546455
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND LT AILERON TAB CORRODED AT HINGE DOUBLER UPPER SURFACE.  REMOVED AND REPLACED TAB PER MM.
